# SDR DALA13069103233

- Difficulty date: December 12, 2013
- Submitted: December 14, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  CORROSION ON CLEAT IN FWD CARGO BAY BETWEEN STRINGERS 40 & 41R FRAME 30.  REPLACED CLEAT AND FASTENERS IAW SRM 51-72-11 AND DWG D53231586.
